# SDR A6WA202302048455

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 37,867 hours, 36,695 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Not Reported
- Location: Control Wheel
- Part time: 37,867 hours, 36,695 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB TRIM / MACH TRIM MESSAGE APPROX 7000 - 8000 FEET.  APPROX 200 KNOTS.  THEY WOULD NOT RE-ENGAGE.  MULTIPLE ATTEMPTS.  AUTO-PILOT NOT ENGAGED.   ******AIRCRAFT REMOVED FROM SERVICE********* R/R FO PITCH TRIM DISCONNECT SWITCH IAW AMM SUP 10-048D. OPS CHECK GOOD
